# SDR AALA20130302009

- Difficulty date: March 2, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N658AA
- Make and model: Boeing 757223
- Aircraft serial: 24616
- Aircraft time: 66,448 hours, 22,971 cycles
- Engine: Rroyce RB211535E4B3
- Engine time: 1,502 hours, 546 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PLS - INFLIGHT SJU-MIA.  CREW REPORTED HYDRAULIC OVERTEMP INDICATION AND LOSS OF RIGHT HYDRAULIC QUANTITY FOLLOWED.  RIGHT ENGINE OIL FILTER CLOG LIGHT ILLUMINATED.  EMERGENCY DECLARED FLIGHT DIVERTED PLS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT PLS ON 03/04/2013.  SYSTEM GROUND CHECK NORMAL OPERATION (OPEN)
